Corrigendum to "Separation axioms on soft topological spaces, Annals of Fuzzy Mathematics and Informatics, 11 (4) (2016) 511- 525"
2
조회
0
다운로드
4
인용
0
참고문헌
키워드
초록
In [7], the authors reported that a soft $T_i$-space need not be a soft $T_{i-1}$-space, for $i=3, 4, 5$ [Line 4 and 5 in abstract] and [Theorem 3.21], and the soft $T_i$-spaces in the sense of [3] and soft $T_i$-spaces in their work are equivalent, for $i=0, 1, 2, 3$ [Line 7 and 8 in abstract] and [Line 12 and 13, p.p. 522]. In this note, we correct the errors in these assertions by proving that every soft $T_3$-space is a soft $T_{2}$-space and presenting two counterexamples to show that a soft $T_i$-space in the sense of [3] is not equivalent to a soft $T_{i}$-space in the sense of [7], for $i=2, 3$.
Abstract
In [7], the authors reported that a soft $T_i$-space need not be a soft $T_{i-1}$-space, for $i=3, 4, 5$ [Line 4 and 5 in abstract] and [Theorem 3.21], and the soft $T_i$-spaces in the sense of [3] and soft $T_i$-spaces in their work are equivalent, for $i=0, 1, 2, 3$ [Line 7 and 8 in abstract] and [Line 12 and 13, p.p. 522]. In this note, we correct the errors in these assertions by proving that every soft $T_3$-space is a soft $T_{2}$-space and presenting two counterexamples to show that a soft $T_i$-space in the sense of [3] is not equivalent to a soft $T_{i}$-space in the sense of [7], for $i=2, 3$.
참고문헌 (8)
- M. I. Ali, "On some new operations in soft set theory", Comput. Math. Appl., 57, pp.1547~1553 (2009)[DOI]
- S. Das, "Soft metric", Ann. Fuzzy Math. Inform., 6(1), pp.77~94 (2013)
- D. N. Georgiou, "On soft topological spaces", Appl. Math. Inform. Sci., 5, pp.1889~1901 (2013)
- D. Molodtsov, "Soft set theory-rst results", Comput. Math. Appl., 37, pp.19~31 (1999)
- Sk. Nazmul, "Neigbourhood properties of soft topological spaces", Ann. Fuzzy Math. Inform., 6(1), pp.1~15 (2013)
- M. Shabir, "On soft topological spaces", Comput. Math. Appl., 61, pp.1786~1799 (2011)[DOI]
- O. Tantawy, "Separation axioms on soft topological spaces", Ann. Fuzzy Math. Inform., 11(4), pp.511~525 (2016)
- I. Zorlutuna, "Remarks on soft topological spaces", Ann. Fuzzy Math. Inform., 3(2), pp.171~185 (2012)
